Nombre de documents

30

CV de Assia Benabdallah


Pré-publication, Document de travail4 documents

  • Assia Benabdallah, Yves Dermenjian, Laetitia Thevenet. Carleman estimates for some non smooth anisotropic media. 2012. <hal-00715108>
  • Sebastien Benzekry, Dominique Barbolosi, Assia Benabdallah, Florence Hubert, Philip Hahnfeldt. Quantitative Analysis of the Tumor/Metastasis System and its Optimal Therapeutic Control. 2012. <hal-00836023>
  • Assia Benabdallah, Michel Cristofol, Patricia Gaitan, Masahiro Yamamoto. Inverse problem for a parabolic system with two components by measurements of one component.. 2008. <hal-00319788>
  • Farid Ammar-Khodja, Assia Benabdallah, Cédric Dupaix, Manuel Gonzalez-Burgos. A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems. 2008. <hal-00290867>

Article dans une revue24 documents

  • Farid Ammar Khodja, Assia Benabdallah, Manuel González-Burgos, Luz De Teresa. New phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependence. Journal of Mathematical Analysis and Applications, 2016, Volume 444 (Issue 2), pp.1071-1113. <hal-01165713>
  • Niklas Hartung, Séverine Mollard, Dominique Barbolosi, Assia Benabdallah, Guillemette Chapuisat, et al.. Mathematical modeling of tumor growth and metastatic spreading: validation in tumor-bearing mice.. Cancer Research, American Association for Cancer Research, 2014, 74 (22), pp.6397-407. <10.1158/0008-5472.CAN-14-0721>. <hal-01107681>
  • Farid Ammar Khodja, Assia Benabdallah, Manuel González-Burgos, Luz De Teresa. Minimal time of controllability of two parabolic equations with disjoint control and coupling domains. Comptes Rendus Mathématique, Elsevier Masson, 2014, 352 (5), pp.391-396. <10.1016/j.crma.2014.03.004>. <hal-01305119>
  • Assia Benabdallah, Michel Cristofol, Patricia Gaitan, Luz De Teresa. Controllability to trajectories for some parabolic systems of three and two equations by one control force. Mathematical Control and Related Fields, AIMS, 2014, 4 (1). <hal-00474989v2>
  • Assia Benabdallah, Franck Boyer, Manuel Gonzalez-Burgos, Guillaume Olive. Sharp estimates of the one-dimensional boundary control cost for parabolic systems and application to the $N$-dimensional boundary null-controllability in cylindrical domains. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (5), pp.2970-3001. <10.1137/130929680>. <hal-00845994>
  • Farid Ammar Khodja, Assia Benabdallah, Manuel González-Burgos, Luz De Teresa. Minimal time for the null controllability of parabolic systems: The effect of the condensation index of complex sequences. Journal of Functional Analysis, Elsevier, 2014, 267 (7), pp.2077-2151. <10.1016/j.jfa.2014.07.024>. <hal-00918596>
  • Farid Ammar Khodja, Assia Benabdallah, Manuel González-Burgos, Luz De Teresa. A new relation between the condensation index of complex sequences and the null controllability of parabolic systems. Comptes Rendus Mathématique, Elsevier Masson, 2013, 351 (19-20), pp.743-746. <10.1016/j.crma.2013.09.014>. <hal-01305141>
  • Assia Benabdallah, Yves Dermenjian, Laetitia Thevenet. Carleman Estimates for Some Non-Smooth Anisotropic Media. Communications in Partial Differential Equations, Taylor & Francis, 2013, pp.Comm. Partial Differential Equations 38 (2013), no. 10, 1763-1790. <10.1080/03605302.2013.804552>. <hal-01164681>
  • Sébastien Benzekry, Nicolas André, Assia Benabdallah, Joseph Ciccolini, Christian Faivre, et al.. Modeling the impact of anticancer agents on metastatic spreading. Mathematical Model Natural Phenomenon, 2012, 7 (1), pp 306--336. <10.1051/mmnp/20127114>. <hal-00657724>
  • Farid Ammar-Khodja, Assia Benabdallah, Manuel González-Burgos, Luz De Teresa. Recent results on the controllability of linear coupled parabolic problems: A survey. Mathematical Control and Related Fields, AIMS, 2011, 1 (3), pp.267-306. <10.3934/mcrf.2011.1.267>. <hal-01305493>
  • F. Ammar-Khodja, A. Benabdallah, M. González-Burgos, L. De Teresa. The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials. Journal de Mathématiques Pures et Appliquées, Elsevier, 2011, 96 (6), pp.555-590. <10.1016/j.matpur.2011.06.005>. <hal-00539825>
  • Assia Benabdallah, Yves Dermenjian, Jérôme Le Rousseau. Carleman estimates for stratified media. Journal of Functional Analysis, Elsevier, 2011, 260, pp.3645-3677. <10.1016/j.jfa.2011.02.007>. <hal-00529924v2>
  • Federico Verga, Benoît You, Assia Benabdallah, Florence Hubert, Christian Faivre, et al.. Modélisation du risque d'évolution métastatique chez les patients supposés avoir une maladie localisée. Oncologie, Springer Verlag, 2011, 13 (8), pp.528--533. <10.1007/s10269-011-2028-6>. <hal-00549880>
  • Assia Benabdallah, Michel Cristofol, Luz De Teresa. A new Carleman inequality for parabolic systems and applications. Comptes Rendus Mathématique, Elsevier Masson, 2010, 348 (1-2). <hal-01258940>
  • Cédric Dupaix, F. Ammar Khodja, A. Benabdallah, M. Gonzalez-Burgos. A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems. Journal of Evolution Equations, Springer Verlag, 2009, 9, pp.267-291. <hal-00474057>
  • Dominique Barbolosi, Assia Benabdallah, Florence Hubert, Federico Verga. Mathematical and numerical analysis for a model of growing metastatic tumors. Mathematical Biosciences, Elsevier, 2009, 218 (1), pp.1--14. <10.1016/j.mbs.2008.11.008>. <hal-00262335v3>
  • Assia Benabdallah, Yves Dermenjian, Jérôme Le Rousseau. Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications to controllability and an inverse problem. Journal of Mathematical Analysis and applications, Elsevier, 2007, 336 (2), pp.865-887. <10.1016/j.jmaa.2007.03.024>. <hal-00017486>
  • Assia Benabdallah, Patricia Gaitan, Jérôme Le Rousseau. Stability of discontinuous diffusion coefficients and initial conditions in an inverse problem for the heat equation. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2007, 46 (5), pp.1849-1881. <10.1137/050640047>. <hal-00016490v3>
  • Assia Benabdallah, Yves Dermenjian, Jérôme Le Rousseau. On the controllability of linear parabolic equations with an arbitrary control location for stratified media. Comptes rendus hebdomadaires des séances de l'Académie des sciences, Elsevier, 2007, 344 (6), pp.357-362. <10.1016/j.crma.2007.01.012>. <hal-00132289>
  • Cédric Dupaix, F. Ammar Khodja, A. Benabdallah, M. Gonzalez-Burgos. Controllability for a class of reaction-diffusion systems : the generalized Kalman's condition. C. R. Math. Acad. Sci. Paris, Académie des Sciences / Elsevier Masson SAS, 2007, 345 (10), pp.543-548. <hal-00472527>
  • Assia Benabdallah, Yves Dermenjian, Jérôme Le Rousseau. Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications. Comptes Rendus Mécanique, Elsevier Masson, 2006, 334 (10), pp.582-586. <10.1016/j.crme.2006.07.001>. <hal-00463326>
  • Cédric Dupaix, F. Ammar Khodja, A. Benabdallah. Null-controllability of some reaction–diffusion systems with one control force. Journal of Mathematical Analysis and applications, Elsevier, 2006, 320, pp.928-943. <hal-00474055>
  • Cédric Dupaix, F. Ammar Khodja, A. Benabdallah, I. Kostin. NULL-CONTROLLABILITY OF SOME SYSTEMS OF PARABOLIC TYPE BY ONE CONTROL FORCE. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2005, 11, pp.426-448. <hal-00474059>
  • Cédric Dupaix, F. Ammar Khodja, A. Benabdallah, I. Kostin. CONTROLLABILITY TO THE TRAJECTORIES OF PHASE-FIELD MODELS BY ONE CONTROL FORCE. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2003, 42 (5), pp.1661-1680. <hal-00474058>

Communication dans un congrès1 document

  • Sebastien Benzekry, Nicolas André, Assia Benabdallah, J. Ciccolini, Christian Faivre, et al.. A mathematical mode for growing metastases on oncologist's service. M. Garbey and B. L. Bass and S. Bercelli and C. Collet and P. Cerveri. 3rd Annual International Conference in Computational Surgery, Jan 2011, houston, United States. 2013. <hal-00839331>

Chapitre d'ouvrage1 document

  • Dominique Barbolosi, Assia Benabdallah, Sébastien Benzekry, Joseph Ciccolini, Christian Faivre, et al.. A Mathematical Model for Growing Metastases on Oncologists’s Service. Computational Surgery and Dual Training, Springer, pp.331 - 338, 2014, <10.1007/978-1-4614-8648-0_21>. <hal-01087708>